# SDR DALA2017070705312

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 79,297 hours, 36,302 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WILL NOT ILLUMINATE AT 26F.   R & R THE FUSE ON THE POWER SUPPLY,  FUSE BLEW AGAIN. PERFORMED WIRE TROUBLESHOOTING AND FOUND THE EMERGENCY EXIT SIGN TO HAVE BEEN DAMAGED. THE DAMAGED CAUSED THE SHORT.  R & R THE SIGN IAW AMM 33-51-10, OPS CHECKED GOOD MULTIPLE TIMES.
